# SDR 99T64R014

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36410042N
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W LONGERON FITTING STATION 920 CORRODED ABOVE LANDING GEAR UPLOCK CYLINDER.  REMOVED CORRODED FITTING AND REPLACED WITH NEW FITTING PER SRM 57-3-2 AND SRM 51-1-20 UNDER WO NR 1310.  (M)
